# SDR USAA2014100800004

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 11,117 hours, 3,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156563
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT LIGHT BY DOOR R1 HAS A LENS THAT IS MISSING.  REPLACED EMER EXIT LIGHT LENS.
